# SDR HEEA060435

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT SHOW TRACK.  PERFORMED PRELIMINARY INSPECTION, AND FOUND UNIT TAKES LONG TIME TO LOCK ON TO SATELLITES.
